Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    23
  • views
    6736

Entries in this blog

 

About 6 Months After Accutane...

So it's been about 6 months after Accutane, and I've had ONE pimple. I got it on my chin right where I had been leaning on it with my hand for weeks so I'm pretty sure that was what brought it out. But it was VERY small and went away very quickly. I honestly can't believe that my skin is so clear it's not even something I think about anymore (which is crazy since I used to think about it constantly, it made me miserable and self conscious and I always struggled). Now I'm just out and about l

PicklesMcGee11

PicklesMcGee11

05/16/13

Last Reply:
05/30/13

 

About 2 And A Half Weeks After....

Okay! So it's been almost 2 and a half weeks since I took my last pill, and I'm sooo relieved to be finished! My face is still as clear as it was when I was on it (I'm still waiting for the redness to go away though... might have to call the derm if it doesn't clear up soon) and I must say it's terrifying to think I might break out again (although I'm trying not to think that way). I'm still doing everything the same... wash with moisturizing CeraVe in the morning and at night, the only thing

PicklesMcGee11

PicklesMcGee11

12/04/12

Last Reply:
12/07/12

 

One Week To Go!

GAH!! I'm starting to lose it. I have ONE week left and it CANT come soon enough!! I can't concentrate, my whole body aches, and I'm SUPER dry. I honestly think I was lucky starting during the summer... I wasn't very dry at all and my lips were totally manageable. Now all of a sudden the winter and cold temps are here and I'm Soooo beyond dry. I just want to start feeling normal again. I'm also praying that I don't relapse because I don't think I could do it again. That being said... my s

PicklesMcGee11

PicklesMcGee11

11/14/12

Last Reply:
11/15/12

 

Day 137... Only 15 Days To Go!

FINALLY! I have only 15 days left and they can't come soon enough! As for my face... it looks good. I can't say theres TOO much change from the last picture I posted... I'm clear (no actives) and smooth, but I still have redness, which I'm hoping will go away once I'm finished and start using my Retin-A (which I was told to start 2 weeks after I take my last pill). At this point, I'm sore, I'm achey, I'm tired, I'm dry, and I can't wait for it to be over. If my face stays clear then I will

PicklesMcGee11

PicklesMcGee11

11/05/12

Last Reply:
11/14/12

 

Day 103! Wow!

Well wow... day 103... feels like only yesterday I was a nervous pervous about starting this crazy medicine. At this point, I'm pretty much done (mentally) and can't wait for my final month (which should be next month). At the start of this current month/end of last month I started to get REALLY tired. My doc said that's a "typical" side-effect so I stuck it out and I must say, it's gotten much better. At this point my biggest compliants are my dry lips, and the fact that I haven't been exce

PicklesMcGee11

PicklesMcGee11

10/02/12

Last Reply:
10/03/12

 

Day 65

Nothing too new since I last wrote... just figured I'd add pics. Also noticed when I take pictures with my Iphone it comes out clearer if dont face the camera toward me (so I can see myself) but comes out better if I hold it as if I were taking a picture of someone else (I'm sure iphone users get this...BUT anyways...) point being my first picture is clear, the others haven't been as much, so I think they look better than I am... but todays was taken properly and shows what I look like right no

PicklesMcGee11

PicklesMcGee11

08/25/12

Last Reply:
08/25/12

 

Day 61

Start of Month 3 here... just started on 30mg 2x a day. Dryness, itchyness, knees and all the other side effects I've mentioned are the same (so far) however it seems I have a few new side effects. My achillis tendon has been sore when I wake-up and sometimes if I walk too long. I called my doctor and he said he doesn't believe it's a side effect from the Accuatne. I did try to work out again recently and it only started after that so I wonder if maybe I'm just more sensitive from the meds a

PicklesMcGee11

PicklesMcGee11

08/21/12

Last Reply:
08/21/12

 

Day 48

Okay Day 48 here... I am now taking 20 mg 2x a day and so far so good. The dryness is definitely getting worse, but again, it's still not unbearable. Aquaphor for the lips are pretty much a life saver, and I use vaselene on my face at night (on the creases by my nose, my chin crease and on the corners of my eyes). I've noticed my arms are extra dry and very itchy... which is annoying. I picked up some Eucerin dry skin itch relief lotion last night but it's not really doing much to help. Mayb

PicklesMcGee11

PicklesMcGee11

08/08/12

Last Reply:
08/08/12

 

Day 11... Wow That Went Fast

Wow! Day 11... so far this process is going faster than I could have hoped (I know 11 days doesn't seem like much but I was so nervous to start this thing I honestly though each day would feel like an eternity). Anyways, side effects seem to be showing up little by little, but still aren't TOO awful. As of right now my lips are dry, but nothing terrible, the Aquaphor definitely helps keep them feeling okay. I'm a little itchy on my body, I assume from the dryness, but again, it's not i
 

Here We Go...

Well here I am. I finally gave in to my doctors urging to take Accutane. I guess I kept avoiding it because I was worried about potential side effects, but after having the worst few months of acne I've ever had in my life... I realized the time had come to just do it already. Oddly enough after having to wait almost 2 months to actually start (between the pregnancy test and blood work and whatnot) my skin right now is actually not at it's worst (but it's still not "normal" by any means...)

PicklesMcGee11

PicklesMcGee11

06/23/12

Last Reply:
06/24/12

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×